MAUDE Adverse Event Report: DENTSPLY LLC BOBCAT PRO 115V EXP PACKED; SCALER, ULTRASONIC

DENTSPLY LLC BOBCAT PRO 115V EXP PACKED; SCALER, ULTRASONIC
Catalog Number 81202
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a bobcat pro 115v exp packed allegedly has water issues, it does not increase the water level as soon as it is set to the maximum level and overheats.No injury.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the evaluation.As of this review, the device in question has not been received.The device history record (dhr) was examined, and no issues or deviations were found that could have led to the reported event.Should additional relevant information become available, a supplemental report will be submitted.Dentsplysirona will continue to monitor field performance for this device.

Brand Name
BOBCAT PRO 115V EXP PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21959987
Report Number2424472-2025-00220
Device Sequence Number15752416
Product Code ELC
UDI-Device IdentifierD003812011
UDI-PublicD003812011
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K033705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number81202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/24/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown